# SDR DL76L060557

- Difficulty date: July 7, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 54,493 hours, 8,326 cycles
- Engine: Pwa PW4060
- Engine time: 55,760 hours, 10,006 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Faded
- Location: Nr 1engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE NR 1 ENG FUEL CONTROL CB POPPED.  UNABLE TO RESET DUE FMU NIS MAN.  REMOVED AND REPLACED NR 1 FMU AND OPS CK OK.  REPLACED LEFT ENG FUEL UNIT PER MM, ACCOMPLISHED TWO LEFT E STARTS BOTH GOOD.  LEAK CHECKED LEFT ENG FMU/NO LEAKS.  LEFT E PIMU HAS NO FAULTS NOTED.  LEFT ENG EEC C1 STATUS MSG EXTINGUISHED AND C/B STAYED SET.
